Alert archive / Mississippi / Wind Advisories in 2022
Wind Advisory 5, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Mar 29, 2022, 3:44 AM CDT for 47 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Mar 30, 2022, 9:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 29, 2022, 3:44 AM CDT (08:44 UTC)
- In effect from
- Mar 30, 2022, 9:00 AM CDT
- Expired
- Mar 30, 2022, 3:44 AM CDT
- In force
- Issued by
- NWS Jackson, MS
All 58 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
645 WWUS74 KJAN 290844 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 344 AM CDT Tue Mar 29 2022 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 291645- /O.NEW.KJAN.WI.Y.0005.220330T1400Z-220331T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 344 AM CDT Tue Mar 29 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY... * WHAT...Sustained winds of 25-35 mph or greater with gusts of 50 mph or greater is expected outside of thunderstorms. * WHERE...Portions of northeast Louisiana, central and south Mississippi and southeast Arkansas. * WHEN...From 9AM to 7PM CDT Wednesday. * IMPACTS...Downed trees and powerlines are likely and driving conditions will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution when driving. Wind gusts of 50 mph can bring down large limbs and rotted trees causing serious injury and property damage. Exercise caution when outdoors during these conditions. Secure outdoor objects. && $$
3 follow-up statements
006 WWUS74 KJAN 291650 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 1150 AM CDT Tue Mar 29 2022 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 300100- /O.CON.KJAN.WI.Y.0005.220330T1400Z-220331T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 1150 AM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY... * WHAT...Sustained winds of 25-35 mph or greater with gusts up to 55 mph is expected outside of thunderstorms. * WHERE...Portions of northeast Louisiana, central and south Mississippi and southeast Arkansas. * WHEN...From 9AM to 7PM CDT Wednesday. * IMPACTS...Downed trees and powerlines are likely and driving conditions will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution when driving. Wind gusts of 55 mph can bring down large limbs and rotted trees causing serious injury and property damage. Exercise caution when outdoors during these conditions. Secure outdoor objects. && $$
961 WWUS74 KJAN 300207 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 907 PM CDT Tue Mar 29 2022 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 301100- /O.CON.KJAN.WI.Y.0005.220330T1400Z-220331T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 907 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY... * WHAT...Sustained winds of 25-35 mph or greater with gusts up to 55 mph are expected before the arrival of thunderstorms. * WHERE...Northeast Louisiana, southeast Arkansas, and central and southern portions of Mississippi. * WHEN...From 9AM to 7PM CDT Wednesday. * IMPACTS...Downed trees and powerlines are likely, and driving conditions will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution when driving. Wind gusts of 55 mph can bring down large limbs and rotted trees causing serious injury and property damage. Exercise caution when outdoors during these conditions. Secure outdoor objects. && $$ NF
788 WWUS74 KJAN 300844 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 344 AM CDT Wed Mar 30 2022 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 301645- /O.UPG.KJAN.WI.Y.0005.220330T1400Z-220331T0000Z/ /O.NEW.KJAN.HW.W.0001.220330T1300Z-220331T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 344 AM CDT Wed Mar 30 2022 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds sustained 25 to 35 mph with widespread gusts to 55 mph expected. Isolated gusts up to 60mph. These winds will occur before the arrival of thunderstorms. * WHERE...Portions of northeast Louisiana, central and south Mississippi and southeast Arkansas * WHEN...From 8 AM this morning to 7 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Winds of this magnitude can bring down trees and power lines causing serious injury and property damage. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. Winds this strong will make driving difficult, especially for high profile vehicles. Secure outdoor objects. && $$ JC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Mar 29, 12:36 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Mar 29, 12:36 AM CDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1236 AM CDT Tue Mar 29 2022 .UPDATE... Updated for 06Z aviation discussion && .AVIATION... 06Z TAF discussion: VFR conditions are prevailing this morning and will continue through the day. There looks to be a brief period before dawn and through about 13/14Z where some low stratus may move in and bring MVFR ceilings to several sites, as was similar to yesterday morning. These won't linger and all sites should return to VFR by late morning. Winds will be out of the south today, sustained around 15kts and gusts to 20kts. /28/ && .DISCUSSION... No major changes are planned for this evening's forecast. Low clouds will increase overnight, though guidance has hinted at some potential for patchy fog in the southeast around daybreak where the wind might be light enough in some sheltered areas. This was added to the forecast for a limited area. Otherwise, the forecast is on track. /DL/ Prior discussion below: Returning Gulf moisture is apparent across the region this afternoon, despite the eroded cumulus field which had spread north earlier today. Dew point values greater than 50 degrees have spread as far north and east as a line from Greenwood to Meridian and areas southwest from there. To the north and east, low-level flow is still out of the east, and dew points sit in the upper 30s early this afternoon. Low clouds should return overnight as the boundary layer collapses again. A mid-level shortwave ridge will continue to slide over the region tonight through tomorrow, with winds becoming southerly across the region as surface high pressure pushes east. The combination of these factors should help temperatures reach the lower to mid 80s across the area tomorrow afternoon. /NF/ Focus will be on the storm system for Wed and the hazards associated with the potent system. Big longwave trough and shortwave phasing will carve out an impressive composite trough across the central CONUS for Wed-Thu. In response to this, a deep surface low pressure area will evolve and lift through the Midwest. Down more towards our region, a complex pressure pattern will unfold with a pre-frontal tough feature driving the convergence to support the linear MCS. Just in the wake of that will be a dry line feature that may also spark a few showers and following that will be the actual cold front. From all that, the stuff that we need to focus on is the pre-frontal trough and the impressive pressure gradient that develops just ahead of that. Again, all this is on Wednesday. So, for more specifics on the hazards at hand: First, the impressive pressure gradient will feature sub 1000mb (998- 993mb lowest values) pressures along the trough. Viewing various guidance MSLP fields, the gradient looks to have a range of 8-12mb. That's quite the gradient! Additionally, and likely most important in this situation will be the mixing and the potential for momentum transfer of high winds once we warm, resulting is peak wind gusts in the 50-60 mph range. That's not a typo and this is ahead of the convective line. Per analysis, once locations reach 75-77 degrees (most areas are forecast to be 80-83) we will be tapping into winds at the 2500-3000 ft level. We should see gusts really get going and get areas at 45 mph or more. As we continue to warm, it will only get worse as we then will support peak winds in that 50-60 mph range. This may actually get maximized for areas that are the warmest which is most likely across the E half. The worst winds will likely be between noon and 5pm. From this, we will increase the HWO/graphics to the next threat level "Significant". These sort of winds will cause impacts before the line of storms arrive. Severe threat: Not much has changed on this thinking. Forcing supports a linear MCS and this is now depicted by the 60hr CAMs. Instability is sufficient, but not overly much as the mixing we noted above will allow for lowering of dewpts ahead of the line. Cape looks to range between 600-1200 j/kg with generally poor lapse rates. A strongly forced squall line is anticipated with lots of wind energy to tap into. Bowing segments are possible and it would be with these that could set the stage for proper low level shear vector orientation for some tornado potential. There's limiting factors for tornado in that LCLs will be high and T/Td spread will be in the 17-22 degree range. These limitations impact supercells more, but still will have some impact on tornado potential in this setup. As a result, damaging winds (with a significant wind gust potential - 75mph +) is our primary concern. Secondary threat is for some tornadoes with the bowing segments. As for timing, guidance is in really strong agreement and what we're advertising is really solid. Noon to 8pm with a fast moving squall line. Main line will progress eastward while strongest line segments will race NE. The remainder of the forecast will be for mostly quiet weather. Conditions will be on the cool side for later March and early Apr but we will see modification by later weekend into early next week. Speaking of the weekend, we have some rain chances going for late Friday night into the first half of Saturday. Most operational guidance has backed off on rain chances, but we still have some ensemble support. Per office collaboration, PoPs were lowered for central and N sections and remain "Likely" for the far south. Based off model trends, I do expect these to continue to lower and I would not be surprised for them to get removed all together over the next couple forecast cycles. /CME/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 59 85 66 83 / 0 0 0 96 Meridian 57 85 65 84 / 0 0 0 57 Vicksburg 61 85 67 81 / 0 0 0 100 Hattiesburg 57 85 66 83 / 0 0 1 67 Natchez 62 84 67 79 / 0 0 0 100 Greenville 59 82 66 79 / 0 0 0 100 Greenwood 59 83 67 81 / 0 0 0 100 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Mar 28, 3:19 PM CDT, 12 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 319 PM CDT Mon Mar 28 2022 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 292030- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 319 PM CDT Mon Mar 28 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Tuesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Severe thunderstorms are likely to affect the forecast area Wednesday afternoon into Wednesday evening. The primary hazards will be damaging wind gusts and possible tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Sustained winds of at least 25 to 35 mph with wind gusts of greater than 50 mph are expected across the forecast area on Wednesday before thunderstorms arrive. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. NF && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:03 AM CDT | River Flood Warning | JAN | Neshoba | 48 hr |
Nearby
Wind Advisories in Mississippi, 2022Wind Advisories in Louisiana, 2022Wind Advisories in Arkansas, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.